Vasoactive intestinal peptide causes marked cephalic vasodilation, but does not induce migraine
Version of Record online: 31 JAN 2008
Blackwell Publishing Ltd Cephalalgia, 2008
Volume 28, Issue 3, pages 226–236, March 2008
How to Cite
Rahmann, A., Wienecke, T., Hansen, J., Fahrenkrug, J., Olesen, J. and Ashina, M. (2008), Vasoactive intestinal peptide causes marked cephalic vasodilation, but does not induce migraine. Cephalalgia, 28: 226–236. doi: 10.1111/j.1468-2982.2007.01497.x
- Issue online: 31 JAN 2008
- Version of Record online: 31 JAN 2008
- Received 14 June 2007, accepted 24 September 2007
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!